# SDR 2004FA0000385

- Difficulty date: April 26, 2004
- Submitted: April 26, 2004
- Operation: General aviation
- Aircraft: N97660
- Make and model: Cessna 182Q
- Aircraft serial: 18267161
- Aircraft time: 13,117 hours
- Engine: Cont O470U
- Engine time: 11,780 hours
- Propeller: Mcauly C2A34C204
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder Head
- Part number: AEC626820ST2J
- Part serial: 8696615
- Condition: Separated
- Location: Engine
- Part time: 404 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, E, K
- Precautionary procedure: A

## Discrepancy

NR 1 CYLINDER HEAD SEPARATED FROM CYLINDER BASE IN FLT. MAY NEED TO BE ADDED TO AD 2004-08-10.
